# SDR UPS08551761

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 18,185 hours, 10,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 CORROSION ON SEAT TRACK AT NUTPLATE BS 1075, RBL 24, WL 208.  REPAIRED SEAT TRACK IAW ATS EO NR 08-1354 AND UPS EO NR B757-5310-28743-A.
